14 Publications

Mark all

[14]
2025 | Published | Journal Article | IST-REx-ID: 18632 | OA
Polyharmonic fields and Liouville quantum gravity measures on tori of arbitrary dimension: From discrete to continuous
L. Dello Schiavo, R. Herry, E. Kopfer, K.T. Sturm, Mathematische Nachrichten 298 (2025) 244–281.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
A discovery tour in random Riemannian geometry
L. Dello Schiavo, E. Kopfer, K.T. Sturm, Potential Analysis 61 (2024) 501–553.
[Published Version] View | Files available | DOI | arXiv
 
[12]
2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces
L. Dello Schiavo, J. Maas, F. Pedrotti, Transactions of the American Mathematical Society 377 (2024) 3779–3804.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[11]
2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
A characterization of maps of bounded compression
L. Dello Schiavo, Mathematical Communications 29 (2024) 137–142.
[Preprint] View | Download Preprint (ext.) | arXiv
 
[10]
2024 | Published | Journal Article | IST-REx-ID: 15317 | OA
Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains
L. Dello Schiavo, L. Portinale, F. Sau, Annals of Applied Probability 34 (2024) 1789–1845.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2024 | Published | Journal Article | IST-REx-ID: 18158 | OA
Wasserstein geometry and Ricci curvature bounds for Poisson spaces
L. Dello Schiavo, R. Herry, K. Suzuki, Journal de l’Ecole Polytechnique - Mathematiques 11 (2024) 957–1010.
[Published Version] View | Files available | DOI | arXiv
 
[8]
2024 | Published | Journal Article | IST-REx-ID: 18490 | OA
Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension
L. Dello Schiavo, R. Herry, E. Kopfer, K.T. Sturm, Journal of the London Mathematical Society 110 (2024).
[Published Version] View | Files available | DOI
 
[7]
2023 | Published | Journal Article | IST-REx-ID: 10145 | OA
Ergodic decomposition of Dirichlet forms via direct integrals and applications
L. Dello Schiavo, Potential Analysis 58 (2023) 573–615.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2023 | Published | Journal Article | IST-REx-ID: 13145 | OA
A Mecke-type characterization of the Dirichlet–Ferguson measure
L. Dello Schiavo, E. Lytvynov, Electronic Communications in Probability 28 (2023) 1–12.
[Published Version] View | Files available | DOI | WoS
 
[5]
2023 | Published | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
[Published Version] View | Files available | DOI | WoS
 
[4]
2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
Sobolev-to-Lipschitz property on QCD- spaces and applications
L. Dello Schiavo, K. Suzuki, Mathematische Annalen 384 (2022) 1815–1832.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2022 | Published | Journal Article | IST-REx-ID: 11354 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2022 | Published | Journal Article | IST-REx-ID: 12177 | OA
Effective contraction of Skinning maps
T. Cremaschi, L. Dello Schiavo, Proceedings of the American Mathematical Society, Series B 9 (2022) 445–459.
[Published Version] View | Files available | DOI
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 10070 | OA
Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces
L. Dello Schiavo, K. Suzuki, Journal of Functional Analysis 281 (2021).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

Grants


14 Publications

Mark all

[14]
2025 | Published | Journal Article | IST-REx-ID: 18632 | OA
Polyharmonic fields and Liouville quantum gravity measures on tori of arbitrary dimension: From discrete to continuous
L. Dello Schiavo, R. Herry, E. Kopfer, K.T. Sturm, Mathematische Nachrichten 298 (2025) 244–281.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[13]
2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
A discovery tour in random Riemannian geometry
L. Dello Schiavo, E. Kopfer, K.T. Sturm, Potential Analysis 61 (2024) 501–553.
[Published Version] View | Files available | DOI | arXiv
 
[12]
2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces
L. Dello Schiavo, J. Maas, F. Pedrotti, Transactions of the American Mathematical Society 377 (2024) 3779–3804.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[11]
2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
A characterization of maps of bounded compression
L. Dello Schiavo, Mathematical Communications 29 (2024) 137–142.
[Preprint] View | Download Preprint (ext.) | arXiv
 
[10]
2024 | Published | Journal Article | IST-REx-ID: 15317 | OA
Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains
L. Dello Schiavo, L. Portinale, F. Sau, Annals of Applied Probability 34 (2024) 1789–1845.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[9]
2024 | Published | Journal Article | IST-REx-ID: 18158 | OA
Wasserstein geometry and Ricci curvature bounds for Poisson spaces
L. Dello Schiavo, R. Herry, K. Suzuki, Journal de l’Ecole Polytechnique - Mathematiques 11 (2024) 957–1010.
[Published Version] View | Files available | DOI | arXiv
 
[8]
2024 | Published | Journal Article | IST-REx-ID: 18490 | OA
Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension
L. Dello Schiavo, R. Herry, E. Kopfer, K.T. Sturm, Journal of the London Mathematical Society 110 (2024).
[Published Version] View | Files available | DOI
 
[7]
2023 | Published | Journal Article | IST-REx-ID: 10145 | OA
Ergodic decomposition of Dirichlet forms via direct integrals and applications
L. Dello Schiavo, Potential Analysis 58 (2023) 573–615.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[6]
2023 | Published | Journal Article | IST-REx-ID: 13145 | OA
A Mecke-type characterization of the Dirichlet–Ferguson measure
L. Dello Schiavo, E. Lytvynov, Electronic Communications in Probability 28 (2023) 1–12.
[Published Version] View | Files available | DOI | WoS
 
[5]
2023 | Published | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
[Published Version] View | Files available | DOI | WoS
 
[4]
2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
Sobolev-to-Lipschitz property on QCD- spaces and applications
L. Dello Schiavo, K. Suzuki, Mathematische Annalen 384 (2022) 1815–1832.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2022 | Published | Journal Article | IST-REx-ID: 11354 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[2]
2022 | Published | Journal Article | IST-REx-ID: 12177 | OA
Effective contraction of Skinning maps
T. Cremaschi, L. Dello Schiavo, Proceedings of the American Mathematical Society, Series B 9 (2022) 445–459.
[Published Version] View | Files available | DOI
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 10070 | OA
Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces
L. Dello Schiavo, K. Suzuki, Journal of Functional Analysis 281 (2021).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed